|HBV & Triglycerides Level
May 22, 2005
Hello Dr McGovern, If I have HBV/HIV and have high triglyceride levels which are close to 400, can you give me a list of prescribed drugs available that will not affect my liver and that will lower triglycerides? Diet and exercise are not lowering these levels. I am currently taking Sustiva, Epivir, Videx EC, Benicar, and Hepsera. Thank you for your time and response.
Response from Dr. McGovern
In terms of your hepatitis B, the main thing to do is to monitor your liver function tests while you are taking any medications. The other important thing to know are the signs of hepatitis - fatigue, nausea, vomiting, right upper quadrant pain. If any of these occur, you will want to get testing to be certain that any of your medications are causing elevated liver function tests. As for a medication for your triglycerides, all of them can cause elevated liver function tests, but with serial monitoring you should do well. Also make certain that you have had testing for triglycerides while fasting. Dr. McGovern
hepa b couple
Hepatitis B Curable?
- Is Runny Nose An Early Sign Of HIV?
- Itchy Testicles After Touching A Bloody Scab Sign Of HIV AIDS
- Swollen Glands After Licking Vagina Worried I Have HIV
- Swollen Lymph Nodes After Unprotected Sex Without Ejaculation Worried I Have HIV
- Can You Get Rid Of Gunnera The Std?
- Does Amoxicillin Cure Stds?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.